You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Non-Constant Continuous Function on the Plane Whose Integral on Every Line Is Zero
D. H. Armitage
The American Mathematical Monthly
Vol. 101, No. 9 (Nov., 1994), pp. 892-894
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2975138
Page Count: 3